MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. VDR-4; VENTILATOR

PERCUSSIONAIRE CORP. VDR-4; VENTILATOR
Model Number F00008-1
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.Due to the customer stating the malfunction occurred during required ventilation, this incident is deemed reportable.The customer stated the device was not delivering oxygen to the patient.A oxygen analyzer was placed on teh device and no reading was available.The device was returned to percussionaire and investigated.The root cause was determined to be a nut used in the oxygen blender was not fastened as tightly as it should have been.It is unknown how it came loose.Once tightened, the device was confirmed to be working accordingly and passed all functional testing.No additional information on the patient or event has been received.If any additional "information" is obtained, a follow up mdr will be filed.
 
Event or Problem Description
Per customer feedback, a vdr ventilator failed while in use on a patient.It was stated by the customer that no oxygen was being delivered to the patient.No patient injury or harm was reported.

Brand Name
VDR-4
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18573398
Report Number3029845-2024-00015
Device Sequence Number8902960
Product Code CBK
UDI-Device Identifier00849436000044
UDI-Public00849436000044
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00008-1
Device Catalogue NumberS00018-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown